# SDR CA000830044

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Gulstm 695A
- Aircraft time: 6,507 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R306382F7
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: EA1563
- Condition: Failed
- Location: Hydraulic System
- Component: Hyd.Accum.Regul., Ozone
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

(CAN) 1.A/C JUST COMPLETED ROUTINE 100 HR PERIODIC INSP. 2. HYDRAULIC ACCUMULATOR REGULATOR ASSY REPL, DUE TO LEAKING ACCUMULATOR (INTERNAL). IT WOULD NOT STORE FLUID PRESSURE: O HR T.S.O. PART INST FUNCTION TESTS & P OST INSP CHECK FLT CARRIED OUT NO FAULT FOUND. 3. ON ROUTINE FLT TO BANGOR CREW SELECTED GEAR DOWN, HYDRAULIC SYS PRESSUE DROPPED TO ZERO. GEAR EMERG EXTENSION PROCS WERE APPLIED, GEAR LOCKED DOWN&A/C RETURNED TO BASE (SAINT JOHN).  A/CLANDED & TAXIED TO HANGAR. ELECTRO-PUMP - BACKUP WORKED NORMAL FOR BRAKES &  STEERING. NO HYD FLOW LIGHTS WERE ON. HYD PUMPS WORKINGOK. NO FLUID LOSS OR EXTERNAL LEAKAGE EVIDENT.4. GROUND TESTS INDICATE FLUID BYPASSING WITHIN ACCUM
